| Model Number |
MMT-523LNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump passed the displacement test but motor error alarm during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime/compromised force sensor system and excessive no delivery test due to motor error alarm.Motor passed motor test.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a motor error alarm.The customer stated they were able to complete the rewind process.Customer reported the drive support cap appeared normal.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.